# SDR 99ZZZX1064

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T303
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Propeller Deice
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PROBLEM WAS FROM THE HARNESS COVER THAT WAS USED TO PROTECT THE WIRES IN THE SPINNER FROM THE BULKHEAD TO THE DE-ICE BOOTS.  THE HARNESS COVER WAS THAT SPLIT LOOM COVER.  WHEN THE PROPS WERE MOVED INTO HIGH PITCH, THE LOOM WOULD BE STRETCHED AND THE WIRE WOULD SLIDE OUT CHAFING THE COVERING OFF THE WIRE; AND WHEN THE PROPS WERE MOVED BACK, THE WIRE WOULD SLIDE BACK INTO THE LOOM COVERING THE WIRES.  ONCE THE WIRES WERE BARE, THE WIRING WOULD SHORT OUT ON THE INSIDE OF THE SPINNER CAUSING THE DE-ICE BREAKER TO TRIP.
